MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GAUZE,SPONGE,4"X4",12PLY,STERILE,LF,2/PK

Medline Industries, LP MEDLINE; GAUZE,SPONGE,4"X4",12PLY,STERILE,LF,2/PK
Catalog Number PRM4412HH
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the 4" x 4" (prm4412hh) they received this time "was just a bunch strings" and "there was no way for it to absorb anything.".
 
Additional Manufacturer Narrative
The reported issue was weave too thin; the customer stated the 4" x 4" received this time was "just a bunch strings" and indicated there was "no way for it to absorb anything." at this time no sample of prm4412hh has been received for this complaint, limiting the ability to investigate the issue thoroughly; no inspection records were available for the product lot, the lot from the month before was inspected with no failures related to the complaint issue, and the vendor provided a coa stating all raw materials were accepted for use and meet specification and all internal inspection and test requirements were met.Due to this, the complaint cannot be confirmed, and the cause was documented as sample required to determine cause.At this time a quality issue with the product cannot be confirmed based off the information received, and the divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GAUZE,SPONGE,4"X4",12PLY,STERILE,LF,2/PK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sasidhar lakku
three lakes drive
northfield, IL 60093--275
MDR Report Key50870296
Report Number1417592-2026-49045
Device Sequence Number10743185
Product Code NAB
UDI-Device Identifier20080196694119
UDI-Public20080196694119
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPRM4412HH
Device Lot Number6052312010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown